MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-63
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed an incorrect result of 99 mmol/mol for a1c reported from their lis, labtrack.The results generated by the tosoh hb were <6 for sid (b)(6).The sample was processed 6 times with results = sa1c <6 mmol/mol or producing a blank result with a flag ¿41¿ which means a low sa1c.The customer was unable to determine where the result of 99 mmol/mol was entered but believes it originated from the ams.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, and labeling review.The investigation by the abbott its did not find sufficient evidence to suggest that the incorrect result value "99 mmol/mol" was entered by the ams.Additional investigation could not be conducted due to the unavailability of logs from the time of the event, and no updates were provided regarding the customer's internal investigation.Based on the available information, it was determined the aliniq ams software (version 3.02) functioned as expected, with no other occurrences recorded since.The abbott its further confirmed the middleware had been working as expected since installation.A review of the labeling confirmed that it provides sufficient information for configuring the aliniq ams middleware and highlights the customer's responsibility to ensure correct operation.Trending review determined normal complaint activity for the issue for the product.A device history record review did not identify any non-conformances or potential non-conformances related to the issue under review.Based on the investigation no systemic issue or deficiency with the aliniq ams software (version 3.02) was identified.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21307362
Report Number3004032053-2025-00004
Device Sequence Number8020285
Product Code JQP
UDI-Device Identifier00380740202736
UDI-Public(01)00380740202736(10)3.02
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-63
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown